# SDR SWIA2020062351159

- Difficulty date: June 3, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL FRAME AT FS333.00, BETWEEN STGR 18R AND 20R.  (C-CHECK) RO 6/21/2020 REMOVED AND INSTALLED NEW FRAME AT FS333.00 IAW SRM. LEAK CHECK GOOD.
